ON RECURRENCE FORMULAS WHICH PRODUCE SQUARE NUMBERS
by: Hizuru Yamagishi Page: 221 - 238 JP Journal of Algebra, Number Theory and Applications Volume 64, Issue 3, Pages 221 - 238 (May 2025) Downloads: 221 Views: 892
ASYMPTOTIC STABILITY OF FOR STRONGLY NOETHERIAN FILTRATION
by: N. C. Akaffou, D. Kamano, E. D. Akeke and A. Abdoulaye Page: 239 - 250 JP Journal of Algebra, Number Theory and Applications Volume 64, Issue 3, Pages 239 - 250 (May 2025) Downloads: 306 Views: 897
A -BASIS OF THE Sn-INVARIANT SUBRING OF
by: Takashi Maeda Page: 251 - 287 JP Journal of Algebra, Number Theory and Applications Volume 64, Issue 3, Pages 251 - 287 (May 2025) Downloads: 243 Views: 605
CALCULATING GENERATORS OF POWER INTEGRAL BASES IN SEXTIC FIELDS WITH A REAL QUADRATIC SUBFIELD
by: István Gaál Page: 289 - 306 JP Journal of Algebra, Number Theory and Applications Volume 64, Issue 3, Pages 289 - 306 (May 2025) Downloads: 152 Views: 471
NARAYANA’S COWS AND TRIBONACCI SEQUENCES IN PILLAI’S PROBLEM
by: Salifou Nikiema and Sémou Diouf Page: 307 - 327 JP Journal of Algebra, Number Theory and Applications Volume 64, Issue 3, Pages 307 - 327 (May 2025) Downloads: 236 Views: 406